MathSciNet Relay Station
MathSciNet bibliographic data
MR1373472 46E35 (58D15)
Hebey, Emmanuel; Vaugon, Michel Meilleures constantes dans le théorème d'inclusion de Sobolev. (French) [Best constants in the Sobolev inclusion theorem] Ann. Inst. H. Poincaré Anal. Non Linéaire 13 (1996), no. 1, 57–93.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement